MAUDE Adverse Event Report: BECTON DICKINSON GRAV BLD SET 200MF 20 DP; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON GRAV BLD SET 200MF 20 DP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10387509
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material# 10387509; batch# unknown.It was reported by customer that hello today we received an additional report of an inverted filter on the 200 micron filter blood gravity set ref# (b)(4).It is imperative that we do not retain defective sets in our environment as this is hindering timely patient care and causing unnecessary waste of blood products.Verbatim: rcc received a complaint via email.Hello today we received an additional report of an inverted filter on the 200 micron filter blood gravity set ref# (b)(4).It is imperative that we do not retain defective sets in our environment as this is hindering timely patient care and causing unnecessary waste of blood products.
 
Additional Manufacturer Narrative
The provided photo only reflects the label of the package it does not identify a failure.The customer complaint of misassembly could not be verified due to the product not being returned for failure investigation.The manufacturing site was notified of the failure, but no actions were able to be taken.A device history record review could not be performed on material 10387509 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
Material# 10387509, batch# unknown.It was reported by customer that hello today we received an additional report of an inverted filter on the 200 micron filter blood gravity set ref#(b)(4).It is imperative that we do not retain defective sets in our environment as this is hindering timely patient care and causing unnecessary waste of blood products.Verbatim: rcc received a complaint via email.Email(s) attached.Hello today we received an additional report of an inverted filter on the 200 micron filter blood gravity set ref#(b)(4).It is imperative that we do not retain defective sets in our environment as this is hindering timely patient care and causing unnecessary waste of blood products.

Brand Name
GRAV BLD SET 200MF 20 DP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20893133
Report Number9616066-2024-02003
Device Sequence Number21001528
Product Code FPA
UDI-Device Identifier10885403234217
UDI-Public(01)10885403234217
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10387509
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown